# SDR UALA2009122804002

- Difficulty date: December 24, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 24,074 hours, 10,928 cycles
- Engine: Iae V2527A5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: 3416302
- Condition: Underserviced
- Location: Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV 'F' O2 MASK FAILED CK.   FOUND ELEC CONNECTOR TO O2 BOX ABOVE LAV F NOT FULLY ENGAGED. (CONNECTED PINS CORRECTLY) TESTS OK.
